×

zbMATH — the first resource for mathematics

Description of regular extensions of hermitian operators. (English. Russian original) Zbl 0496.47010
Funct. Anal. Appl. 16, 61-62 (1982); translation from Funkts. Anal. Prilozh. 16, No. 1, 74-75 (1982).
MSC:
47A20 Dilations, extensions, compressions of linear operators
47B25 Linear symmetric and selfadjoint operators (unbounded)
47B15 Hermitian and normal operators (spectral measures, functional calculus, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. V. Kuzhel’, Dokl.Akad. Nauk SSSR,251, No. 1, 30–33 (1980).
[2] É. R. Tsekanovskii and Yu. L. Shmul’yan, Mathematical Analysis [in Russian], Vol. 14, Itogi Nauki i Tekhniki, VINITI, Moscow (1977), pp. 59–100.
[3] M. A. Krasnosel’skii, Ukr. Mat. Zh., No. 1, 21–38 (1949).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.